Indications: Paracetamol Generis Tablets is a non-prescription drug containing paracetamol as an active substance. This drug has analgesic and antipyretic action and is therefore indicated for the relief of fever and for the symptomatic treatment of clinical situations of mild to moderate intensity such as symptoms associated with flu-like conditions, fever lasting less than 3 days, headaches mild to moderate in intensity, migraine, toothache, sore throat, ear, menstrual, traumatic, muscle and joint pain, mild to moderate rheumatismal pain. This medicine is contraindicated in case of allergy or hypersensitivity to paracetamol or any other constituent and in children under the age of 12 years. If in doubt, ask your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), pregelatinized starch, povidone, stearic acid
How to Use
Adolescents between 12 and 15 years of age: Take 1 tablet at intervals of 4 or 6 hours, without exceeding the maximum limit of 4 tablets daily. Adolescents over the age of 16 and adults: Take 1 to 2 tablets at intervals of 4 to 8 hours, without exceeding the maximum limit of 8 tablets per day.